advertisement
Question
Posted by: Mich | 2006/10/25

Impact of Glandular Fever

I am at the end of weeks of Glandular Fever. I have been alternating between spotting and bleeding for a few weeks, and as I am on the injection this has alarmed me. I have also no interest in sex and cant seem to find out if this is because of the glandular fever, or if I need to find a different cause.

Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Spotting on the injection is not uncommon. Your lack of libido may be a result of the glandular fever. Give yourself some time to recoer.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement